Loading [MathJax]/jax/output/HTML-CSS/config.js
Journals
Resources
About Us
Open Access
Go to previous page

On Numerical Methods for Robust Pole Assignment in Control System Design (Ⅱ)

On Numerical Methods for Robust Pole Assignment in Control System Design (Ⅱ)

Year:    1987

Journal of Computational Mathematics, Vol. 5 (1987), Iss. 4 : pp. 352–363

Abstract

L. R. Fletcher has pointed out that how to best exploit any freedom of choice in regard to the eigenvalues of a closed-loop system is an unsolved problem for robust pole assignment in control system design. This paper suggests a numerical method to solve this problem. Numerical results show that the method is feasible.  

You do not have full access to this article.

Already a Subscriber? Sign in as an individual or via your institution

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/1987-JCM-9559

Journal of Computational Mathematics, Vol. 5 (1987), Iss. 4 : pp. 352–363

Published online:    1987-01

AMS Subject Headings:   

Copyright:    COPYRIGHT: © Global Science Press

Pages:    12

Keywords: